Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 36, NWS Louisville, KY

April 26, 2016Breckinridge County, Meade County, Kentucky; Crawford County, Harrison County, Perry County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Apr 26, 2016, 7:05 PM CDT for Breckinridge County, Meade County, Kentucky; Crawford County, Harrison County, Perry County, Indiana. It was in force for 40 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2016, 7:05 PM CDT (00:05 UTC)
Expired
Apr 26, 2016, 7:45 PM CDT
In force
40 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Crawford County, IN, Harrison County, IN, Perry County, IN, Breckinridge County, KY, Meade County, KY

The radar

The Louisville radar (KLVX), 33 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 7:15 PM CDTTSTM WND DMG1 S Pilot Knob, INTREES DOWN OVER THE EASTERN PART OF THE COUNTY.
Apr 26, 7:21 PM CDTTSTM WND GST 52Battletown, KYNO DAMAGE REPORTED, BUT THINGS BLOWING AROUND
Apr 26, 7:30 PM CDTTSTM WND DMG3 Sw Corydon, INTREE DOWN. POWER POLE DOWN. SEVERAL POWER OUTAGES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 3:03 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.1 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 589 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
589 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1834 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

639 
WUUS53 KLMK 270005
SVRLMK
INC025-061-123-KYC027-163-270045-
/O.NEW.KLMK.SV.W.0036.160427T0005Z-160427T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
805 PM EDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN HARRISON COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHEASTERN PERRY COUNTY IN SOUTH CENTRAL INDIANA...
  EASTERN CRAWFORD COUNTY IN SOUTH CENTRAL INDIANA...
  WESTERN MEADE COUNTY IN CENTRAL KENTUCKY...
  BRECKINRIDGE COUNTY IN CENTRAL KENTUCKY...

* UNTIL 845 PM EDT/745 PM CDT/

* AT 804 PM EDT/704 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
  A LINE EXTENDING FROM NEAR ENGLISH TO 8 MILES SOUTHEAST OF
  HAWESVILLE...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CORYDON...BRANDENBURG...HARDINSBURG...CAREFREE TOWN...WEBSTER...
  IRVINGTON...MARENGO...MILLTOWN...LEAVENWORTH AND MAUCKPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3839 8605 3763 8628 3768 8662 3839 8641
TIME...MOT...LOC 0004Z 262DEG 37KT 3827 8649 3782 8662 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

ZT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:48 PM CDT, 17 minutes earlier.

Area forecast discussion, Apr 26, 6:48 PM CDT, 17 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
748 PM EDT TUE APR 26 2016

...Updated Aviation Discussion...

...Forecast Update...
Issued at 655 PM EDT Tue Apr 26 2016

Severe Thunderstorm Watch #111 has been issued through 2 am EDT/1 am
CDT to the east of Watch #110. The WCN and updated forecast have
been sent. This puts our entire forecast area in a Watch through 11
pm EDT for our northern and western counties, and through 2 am EDT
for our eastern and southern counties.

Radar had showed what appeared to be a little less organization to
the QLCS's convective cold pool to our west. However, new cells
developing ahead of the cold pool have merged with the line,
effectively reinvigorating the QLCS. With an MCV over far southeast
IL moving east, and with surface-based lifted indices around -6 or
-7, mixed-layer CAPE near 2000 J/kg, and with downward CAPE (DCAPE)
of 1000-1200 J/kg ahead of the line over central KY, there is still
a favorable environment present for severe wind gusts the QLCS's
leading line, despite only modest shear. The strongest winds overall
should occur over southern IN and north-central KY for the next 1-2
hrs. The line will then continue into the rest of central KY a
little later this evening, and we will assess the integrity of the
line at that time.

Issued at 420 PM EDT Tue Apr 26 2016

Severe Thunderstorm Watch #110 has been issued for areas along and
west of I-65 until 11 PM EDT/10 PM CDT. We've destabilized to the
tune of ML CAPE values between 2000-3000 J/KG ahead of an
approaching MCS now over southern IL and SE MO. This feature has a
nice cold pool and has been warned on since this morning, and will
continue to head into a favorable environment into the evening
hours. Scattered showers ans storms out ahead of the MCS also have a
pulse severe threat with marginally severe hail and isolated
damaging winds possible, along with heavy rainfall and CG lightning.
Main threat with the MCS itself will be damaging winds.

.SHORT TERM (Now through Thursday Night)...
Issued at 322 PM EDT Tue Apr 26 2016

...Strong to Severe Storms Possible This Evening...

Widely scattered showers have popped mainly along and north of I-64
at this hour, although a few isolated showers are also present
across central KY. H7 cap is eroding and with temps in the low 80s
combined with dew points pooling in the low to mid 60s, we're seeing
ML CAPE values around 2000 J/KG. Showers and storms will initially
lack organization, however as we move into the late afternoon and
evening hours we'll see more coverage and organization ahead of a
frontal boundary sagging south toward the Ohio River, and with a
cold pool driven MCS currently near St. Louis. Overall, deep shear
values will only top out in the marginal 25 to 30 knot range through
early evening, so think we'll see pulse storm modes and a few
multicell clusters capable of hail and gusty winds. As we move to
around sunset, expect the MCS to arrive in our NW CWA and push ESE
through the Midnight hour. Gusty winds, with a few instances of
damaging winds will be the main concern, along with CG lightning and
heavy rainfall.

Expect convective complex to push south and east of the CWA past the
Midnight hour with a relatively quiet remainder of the overnight.
Think the synoptic frontal boundary will actually stay up over
southern IN, where some isolated showers/storm chances will linger.
A secondary area of concern for elevated showers and storms in the
pre-dawn hours will be wherever the cold pool induced boundary ends
up. As we move through the day on Wednesday, expect coverage of
showers and storms to increase as isentropic ascent over the
boundaries increases in response to negative tilt trough
approaching. Eventually, the warm sector should get established over
our region and the big question will be how much we destabilize for
when main forcing arrives with the ejecting shortwave. Overall,
think destabilization will be the limiting factor in what would
otherwise be favorable for some organized stronger storms. Like the
conditional Marginal Risk and we will be able to get a better handle
on things once the warm sector progress becomes apparent. Will
continue to mention the threat for a few stronger storms in the HWO,
but overall think best show should be west and north of the CWA
Wednesday evening.

Widespread showers and storms push out Wednesday night, however we
will have to deal with potential for more scattered showers and
storms on Thursday before cool front finally slides through.

Upper ridging begins to build in by Thursday night, starting a brief
dry spell to end the work week.

.LONG TERM (Friday through Wednesday)...
Issued at 244 PM EDT Tue Apr 26 2016

The main forecast concern in the long term is shower/storm chances
starting this weekend and continuing into the first part of next
week.

The upper level pattern on Friday is expected to feature a flat
ridge over the lower Ohio Valley while an anomalous trough remains
over the southwest US. Surface high pressure centered north of the
area will provide a dry, less humid and seasonable day. Look
for highs to top out in the 70s with east/northeast winds.

The next system will begin to approach the area on Saturday as
another PV anomaly comes out of the central Plains. Saturday
morning is likely to start off dry as we'll be north of the warm
front, with mostly cloudy skies and light east winds. As the warm
front lifts north through the area during the day, scattered showers
and thunderstorms are possible, but this may hold off until the mid
afternoon or evening hours.

Sunday's storm threat is looking more interesting as the
deterministic and ensemble guidance shows a surface low tracking
through the mid-Mississippi Valley during the day. With the area
well into the warm sector characterized by dewpoints in the mid 60s
and the upper level trough passing through, there's the chance of
stronger storms. Timing specific impulses and the quality of the
thermodynamic environment is still in question, so there remains
some uncertainty. A model consensus continues to show high POPs in
the 60 to 80 percent range for Sunday.

The unsettled weather may continue Monday and Monday night as the
upper wave remains nearby. Beyond that, some suggestions that we'll
see a period of upper level ridging which may bring some drier and
seasonable weather to the area. Will lean toward a model consensus
for those latter time frames.

&&

.AVIATION (00Z TAF Update)...
Updated at 745 PM EDT Tue Apr 26 2016

Main TAF concern this evening will be thunderstorms...some on the
strong to severe side.  We'll continue to see scattered storms near
the TAF sites this evening ahead of a complex of storms moving east
out of IL/southwest IN late this evening.  The complex of storms
should move through the TAF sites by around 3-5Z with only VCSH
expected in it's wake.  Storms look to re-fire tomorrow along a
synoptic boundary and old outflow boundaries from this evening's
storms.  Multiple rounds of storms are expected tomorrow.

Specifics for this evening's convection...

BWG...VCTS through 1Z.  1-4Z is the best time for the complex of
storms to move through...some may be on the strong side.

SDF...VCTS through 0015Z.  0015-2Z is the best time for the complex
of storms to move through...some could be strong to severe.  May
need to make a quick amendment with tempo of stronger winds/lower
vsbys if the complex maintains strength.

LEX...Light TSRA through 1z.  Then VCTS from 1-145Z.  145-5Z best
time for the complex of storms to move through...some may be on the
strong side.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Update.........BJS/TWF
Short Term.....BJS
Long Term......ZT
Aviation.......AMS
Hazardous weather outlook, Apr 26, 6:15 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
715 PM EDT TUE APR 26 2016

INZ076>079-083-084-089>092-KYZ023>032-061-272315-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-BUTLER-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
MORGANTOWN
715 PM EDT TUE APR 26 2016 /615 PM CDT TUE APR 26 2016/

...SEVERE THUNDERSTORM WATCH 110 IN EFFECT UNTIL 11 PM EDT /10 PM
CDT/ THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

A LINE OF THUNDERSTORMS WILL MOVE ACROSS SOUTHERN INDIANA AND
NORTH CENTRAL KENTUCKY THIS EVENING. A FEW STORMS MAY PRODUCE
DAMAGING WIND GUSTS AROUND 60 MPH AND HAIL THE SIZE OF QUARTERS.
BRIEF HEAVY RAINFALL...AND CLOUD TO GROUND LIGHTNING ARE ALSO
LIKELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ADDITIONAL ROUNDS OF THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH
THURSDAY MORNING. SOME OF THESE STORMS MAY ALSO BE STRONG TO
SEVERE WITH DAMAGING WINDS...HAIL AND HEAVY RAINFALL BEING THE
PRIMARY SEVERE WEATHER THREATS.

A LOOK AHEAD SHOWS ANOTHER CHANCE FOR THUNDERSTORMS BY LATE
SATURDAY THROUGH MONDAY AS ANOTHER STRONG WEATHER SYSTEM MOVES
THROUGH THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY INSTANCES OF DAMAGING WINDS
OR HAIL TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

KYZ033>043-045>049-053>057-062>067-070>078-081-082-272315-
HENRY-SHELBY-FRANKLIN-SCOTT-HARRISON-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-WASHINGTON-MERCER-JESSAMINE-CLARK-
LARUE-MARION-BOYLE-GARRARD-MADISON-EDMONSON-HART-GREEN-TAYLOR-CASEY-
LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-
RUSSELL-CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...NEW CASTLE...SHELBYVILLE...FRANKFORT...
GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...
HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...
DANVILLE...LANCASTER...RICHMOND...BROWNSVILLE...HORSE CAVE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...
TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...
ALBANY
715 PM EDT TUE APR 26 2016 /615 PM CDT TUE APR 26 2016/

...SEVERE THUNDERSTORM WATCH 111 IN EFFECT UNTIL 2 AM EDT /1 AM CDT/
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KENTUCKY.

.DAY ONE...TONIGHT.

A LINE OF THUNDERSTORMS WILL MOVE ACROSS SOUTH CENTRAL AND EAST
CENTRAL KENTUCKY LATER THIS EVENING. A FEW STORMS MAY PRODUCE
STRONG TO SEVERE WIND GUSTS AROUND 60 MPH AND HAIL UP TO THE SIZE
OF QUARTERS. BRIEF HEAVY RAINFALL...AND CLOUD TO GROUND
LIGHTNING ARE ALSO LIKELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ADDITIONAL ROUNDS OF THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH
THURSDAY MORNING. SOME OF THESE STORMS MAY ALSO BE STRONG TO
SEVERE WITH DAMAGING WINDS...HAIL AND HEAVY RAINFALL BEING THE
PRIMARY SEVERE WEATHER THREATS.

A LOOK AHEAD SHOWS ANOTHER CHANCE FOR THUNDERSTORMS BY LATE
SATURDAY THROUGH MONDAY AS ANOTHER STRONG WEATHER SYSTEM MOVES
THROUGH THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY INSTANCES OF DAMAGING WINDS
OR HAIL TO THE NATIONAL WEATHER SERVICE THIS EVENING.

BJS/ZT/TWF

In the hours before

Local storm report, Apr 26, 5:14 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
614 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             2 ESE BLOCHER           38.71N 85.61W
04/26/2016  E1.00 INCH       JEFFERSON          IN   TRAINED SPOTTER

            HWY 56 ON THE SCOTT AND JEFFERSON COUNTY
            LINE REPORTS OF HALF AN INCH TO QUARTER SIZE
            HAIL.

&&

KDW
Special weather statement, Apr 26, 5:40 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
640 PM EDT TUE APR 26 2016

KYZ030-034>037-039>043-048-049-262330-
BOURBON-FRANKLIN-WOODFORD-SCOTT-JEFFERSON-HARRISON-SHELBY-FAYETTE-
NICHOLAS-CLARK-ANDERSON-JESSAMINE-
640 PM EDT TUE APR 26 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL
JEFFERSON...FAYETTE...NICHOLAS...SOUTHERN HARRISON...FRANKLIN...
BOURBON...NORTH CENTRAL JESSAMINE...SHELBY...NORTHWESTERN CLARK...
SCOTT...WOODFORD AND NORTHEASTERN ANDERSON COUNTIES...

AT 640 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM SHELBYVILLE TO NEAR PARIS...AND MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LEXINGTON...GEORGETOWN...FRANKFORT...JEFFERSONTOWN...WINCHESTER...
SHELBYVILLE...LAWRENCEBURG...VERSAILLES...PARIS AND CYNTHIANA.

LAT...LON 3818 8399 3813 8407 3811 8408 3807 8405
      3797 8418 3796 8480 3797 8480 3797 8482
      3817 8505 3809 8526 3821 8554 3831 8507
      3838 8438 3837 8390 3835 8390 3836 8387
      3833 8386 3834 8384 3832 8383
TIME...MOT...LOC 2240Z 258DEG 18KT 3823 8522 3818 8427

AMS
Local storm report, Apr 26, 5:44 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
644 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             2 SE SHELBYVILLE        38.19N 85.21W
04/26/2016  E1.00 INCH       SHELBY             KY   AMATEUR RADIO

            MOSTLY NICKEL SIZED, BUT SEVERAL FLAT
            QUARTER SIZED. SHORT DURATION.

&&

KDW
Special weather statement, Apr 26, 5:47 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
647 PM EDT TUE APR 26 2016

KYZ034-038>040-045>048-056-262330-
WASHINGTON-MERCER-WOODFORD-SHELBY-SPENCER-NELSON-GARRARD-ANDERSON-
JESSAMINE-
647 PM EDT TUE APR 26 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
GARRARD...NORTHERN WASHINGTON...SOUTHEASTERN SPENCER...NORTHEASTERN
NELSON...NORTHWESTERN JESSAMINE...SOUTHEASTERN SHELBY...SOUTHERN
WOODFORD...MERCER AND ANDERSON COUNTIES...

AT 647 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 9 MILES SOUTHWEST OF LAWRENCEBURG TO NEAR BARDSTOWN...
AND MOVING NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NICHOLASVILLE...BARDSTOWN...LAWRENCEBURG...HARRODSBURG...TAYLORSVILLE...
BALLARD...WILMORE...BURGIN...BLOOMFIELD AND WILLISBURG.

LAT...LON 3771 8473 3780 8554 3809 8528 3818 8507
      3814 8502 3813 8502 3813 8500 3796 8479
      3796 8452 3795 8449
TIME...MOT...LOC 2247Z 246DEG 23KT 3794 8502 3785 8537

AMS
Special weather statement, Apr 26, 5:58 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
658 PM EDT TUE APR 26 2016

INZ076-077-083-084-089-KYZ023>027-270100-
WASHINGTON-ORANGE-CRAWFORD-DUBOIS-PERRY-OHIO-MEADE-HANCOCK-GRAYSON-
BRECKINRIDGE-
658 PM EDT TUE APR 26 2016

...A LINE OF STRONG TO SEVERE STORMS MOVING INTO SOUTHWEST
INDIANA AND CENTRAL KENTUCKY...

AT 657 PM EDT/557 PM CDT/...A CLUSTER OF STRONG TO SEVERE
THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
PETERSBURG TO NEAR CORYDON...AND MOVING EAST AT 35 MPH.

THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE
HAIL. THESE STORMS ARE LIKELY TO CONTINUE INTO PORTIONS OF THE AREA
OVER THE NEXT 1 TO 3 HOURS.

LOCATIONS LIKELY TO BE IMPACTED INCLUDE... JASPER...TELL
CITY...PAOLI...HARDINSBURG...HAWESVILLE...ENGLISH...CAREFREE
TOWN...MOUNT PLEASANT...HUNTINGBURG AND FERDINAND.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3763 8695 3767 8682 3771 8687 3780 8682
      3784 8691 3790 8692 3789 8699 3790 8699
      3800 8677 3806 8677 3821 8679 3820 8707
      3851 8707 3853 8668 3869 8668 3869 8631
      3873 8631 3873 8621 3736 8649 3752 8707
TIME...MOT...LOC 2257Z 288DEG 30KT 3859 8733 3776 8762

ZT
Local storm report, Apr 26, 6:50 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
750 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND GST     2 N JOHNSBURG           38.25N 86.96W
04/26/2016  M52 MPH          DUBOIS             IN   AWOS

&&

KDW

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:30 PM CDTSpecial Weather StatementLMKButler, Logan60 min
Apr 26, 7:43 PM CDTSpecial Weather StatementLMKBullitt, Jefferson62 min
Apr 26, 7:47 PM CDTSevere Thunderstorm WarningLMKJefferson28 min
Apr 26, 7:49 PM CDTSevere Thunderstorm WarningLMKTrimble26 min
Apr 26, 8:10 PM CDTSpecial Weather StatementLMKTrimble35 min
Apr 26, 8:17 PM CDTSpecial Weather StatementLMKEdmonson, Grayson, Hart, Logan, Simpson, Warren58 min
Apr 26, 8:22 PM CDTSpecial Weather StatementLMKHenry, Oldham, Shelby, Spencer38 min
Apr 26, 8:28 PM CDTSevere Thunderstorm WarningLMKFranklin, Henry, Oldham, Shelby, Spencer32 min
Apr 26, 8:46 PM CDTSpecial Weather StatementLMKAllen, Barren, Green, Hart, Metcalfe44 min
Apr 26, 8:53 PM CDTSevere Thunderstorm WarningLMKFranklin, Henry, Scott, Shelby37 min
Apr 26, 9:27 PM CDTSpecial Weather StatementLMKBourbon, Boyle, Fayette, Garrard, Harrison, Jessamine and 3 more48 min
Apr 26, 9:49 PM CDTSpecial Weather StatementLMKBourbon, Clark, Fayette, Madison, Nicholas56 min
Apr 26, 9:59 PM CDTSpecial Weather StatementLMKLincoln46 min
Apr 27, 4:22 AM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson23 min
Apr 27, 12:30 PM CDTSpecial Weather StatementLMKHardin, Larue60 min
Apr 27, 1:18 PM CDTSpecial Weather StatementLMKSpencer27 min
Apr 27, 1:32 PM CDTAreal Flood AdvisoryLMKGrayson, Hardin3 hr
Apr 27, 1:47 PM CDTFlash Flood WarningLMKGrayson, Hardin3 hr
Apr 27, 2:09 PM CDTSpecial Weather StatementLMKEdmonson36 min
Apr 27, 2:16 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Warren29 min
Apr 27, 2:45 PM CDTSpecial Weather StatementLMKEdmonson30 min
Apr 27, 3:15 PM CDTSpecial Weather StatementLMKCasey30 min
Apr 27, 3:43 PM CDTSpecial Weather StatementLMKCasey32 min
Apr 27, 3:44 PM CDTSevere Thunderstorm WarningLMKCasey, Lincoln31 min
Apr 27, 3:48 PM CDTSevere Thunderstorm WarningLMKGreen, Taylor27 min
Apr 27, 4:11 PM CDTSpecial Weather StatementLMKTaylor34 min
Apr 27, 4:12 PM CDTSevere Thunderstorm WarningLMKLincoln18 min
Apr 27, 4:26 PM CDTSpecial Weather StatementLMKAdair, Casey34 min
Apr 27, 4:51 PM CDTSevere Thunderstorm WarningLMKCasey, Russell24 min
Apr 27, 5:01 PM CDTTornado WarningLMKOhio29 min
Apr 27, 5:29 PM CDTSevere Thunderstorm WarningLMKOhio31 min
Apr 27, 5:57 PM CDTSpecial Weather StatementLMKOhio33 min
Apr 27, 6:16 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Ohio44 min
Apr 27, 6:24 PM CDTSpecial Weather StatementLMKButler, Logan, Ohio, Simpson, Warren51 min
Apr 27, 6:38 PM CDTFlash Flood WarningLMKOhio3 hr
Apr 27, 6:48 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Butler, Grayson, Ohio42 min
Apr 27, 6:51 PM CDTSevere Thunderstorm WarningLMKAllen, Butler, Edmonson, Grayson, Simpson, Warren39 min
Apr 27, 6:52 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade, Ohio38 min
Apr 26, 7:35 PM CDTSpecial Weather StatementLMKScott40 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.